On the Gibbs' phenomenon for Euler means

Szász Ottó: On the Gibbs' phenomenon for Euler means. In: Acta scientiarum mathematicarum, (12). pp. 107-111. (1950)

[thumbnail of math_012_pars_b_107-111.pdf]
Preview
Cikk, tanulmány, mű
math_012_pars_b_107-111.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
ISSN: 0001-6969
Page Range: pp. 107-111
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38566/
Uncontrolled Keywords: Gibbs Josiah Willard, Euler Leonhard, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/13627

Actions (login required)

View Item View Item